Lybrate.com has an excellent community of General Physicians in India. You will find General Physicians with more than 32 years of experience on Lybrate.com. You can find General Physicians online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. Amit AgarwalYour feedback matters!
I am 45 yrs male problem of constipation, even after taking homeopathy medicine -nuxvom 200, aesculus200, retilum200, m. S200 as per revel from slip 4 times a day and 1M acid nit. Weekly from last 2_3 yrs due to problem of fistula in past. Pl suggest. For constipation, ayurvedic/homeopathic.
I am 20years old I had nt slept for 3 days nw im suffering from saviour headache so whay I had to do sir.
I am 27 unmarried, my penis is getting shrinked and sometime I feel vibration on penis head, what is the reason? please reply.
Hello doctor. I am suffering from sweating in my hand in every session including winter n my hand also loses the activity n sensation please guide me to whom will concern.
I am 22 years old. Now a days I realized that I am getting very bad smell from my penis. N inside the skin I could see some white things. I don't know what's that call. N the smell is very bad. Should I use any cream for that? One more things I don't feel how it was before. My penis don't get erect much. .need help .I m very much worried. .
I am 29 year old I have problem Nasal Allergy please suggest me how to solve this allergy for lifetime.
I have recently started facing a very dull pain in my right testicle 2hich I bearable but still is of concern to me ,it all started after I masturbated once for 3 days, I took a break for 7 days the pain became dormant but again I masturbated and the pain has slightly came back.
I am 55yr. Old male taking Wosulin 30/70 insulin twice (1 cc i. E. 40 units of BD U-40) for last 13 yrs. And have diabetes for 22 yrs. This not working satisfactorily as I am getting rashes and boils on private and other parts for few days. Also take'GLIMMER 2' thrice/day. What should I do?
Trichomoniasis is an infection that is caused by a parasite and is transmitted sexually. This disorder is characterized by symptoms of itching in the genitalia, smelly discharge from the vagina and pain while urinating. This disorder may also result in premature birth in case of pregnant women.
The symptoms of this disorder are:
1. Redness around the genitals, which may cause intense itching
2. You may experience pain during sexual intercourse and urination
3. A smelly colored vaginal discharge
4. You may experience discharge from the penis
5. A burning sensation during ejaculation and urination
6. A constant feeling of irritation in the penis
Causes behind it
The disorder is caused by a parasite known as Trichomonas vaginalis. Certain factors increase your chances of contracting this disorder; them being:
1. Engaging in unprotected sexual intercourse
2. If you have had an episode of Trichomoniasis
3. If you have been affected by STI/STDs before
4. Having multiple sex partners can certainly augment its chances
There are certain preventive measures that you can adopt to prevent this infection.
Avoid engaging in sexual activities once the condition is diagnosed.
If you are, it is always advised to use latex condoms during intercourse to decrease your chances of contracting this disease.
Avoid engaging in sexual intercourse with multiple sex partners. If this disorder is not treated, then it may increase your chances of getting affected by HIV as well.
It also tends to cause an early rupture of the membranes in pregnant women; resulting in premature delivery.
If you wish to discuss about any specific problem, you can consult a gynaecologist.